# SDR IPXA2022101187052

- Difficulty date: September 26, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 35,823 hours, 19,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102887
- Condition: Dented
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3FRAME 1360 ON THE R/H SIDE HAS A DENT ON TOP OF THE FLANGE BY S26RACCOMPLISHED REPAIR PER 757-200PF SRM REV 115.0 CHAPTER 53-00-07-2R-5 DETAIL III
